Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Small finite deformations of elastic dielectrics


Author: Manohar Singh
Journal: Quart. Appl. Math. 25 (1967), 275-284
DOI: https://doi.org/10.1090/qam/99897
MathSciNet review: QAM99897
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Singh, and A. C. Pipkin, Arch. Rational Mech. Anal. 21, 169 (1966) MR 0191162
  • [2] M. Singh, ZAMP 17, 449 (1966)
  • [3] F. D. Murnaghan, Amer. J. Math. 59, 235 1937)
  • [4] R. S. Rivlin, J. Rational Mech. Anal. 2, 53 (1953) MR 0051676
  • [5] R. A. Toupin, J. Rational Mech. Anal. 5, 849 (1956) MR 0081074
  • [6] A. C. Eringen, Int. J. Engr. Sci. 1, 127 (1963) MR 0152176
  • [7] M. Mooney, J. Appl. Phys. 11, 582 (1940)
  • [8] R. S. Rivlin, Phil. Trans. Roy. Soc. London A 240, 459 (1948) MR 0026533
  • [9] R. A. Toupin, J. Engr. Sci. 1, 101 (1963) MR 0153286
  • [10] R. S. Rivlin, Some topics in finite elasticity, Proceedings of the First Symposium on Naval Structural Mechanics, Pergamon Press, New York, 1960 MR 0114364
  • [11] A. C. Pipkin, and R. S. Rivlin, Arch. Rational Mech. Anal. 4, 129 (1959) MR 0110267
  • [12] R. S. Rivlin, Phil. Trans. Roy. Soc. London A 242, 173 (1949) MR 0034680
  • [13] M. Singh, and A. C. Pipkin, ZAMP 16, 706 (1965)


Additional Information

DOI: https://doi.org/10.1090/qam/99897
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society